# SDR RAIA2008122400004

- Difficulty date: December 22, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 25,318 hours, 21,581 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW WAS UNABLE TO CONTROL AIRCRAFT PRESSURIZATION IN AUTO AND/OR MANUAL MODE.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE AIRCRAFT PRESSURIZATION SYSTEM WITH NO ADDITIONAL DEFECTS NOTED.
